# SDR SWAA092609

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 49,123 hours, 41,748 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: WN0178
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L2 COCKPIT WINDOW ASSY PER MM.
